# SDR AALA990350

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15R CRACKED AT END OF STRINGER FORWARD OF ICE LIGHT.  HFEC TO CONFIRM CRACK, REMOVED CRACKED SECTION OF STRINGER 1.25 INCH.  HFEC TO CONFIRM CRACK REMOVAL AND INSTALLED REPAIR, FILLER AND CHANNEL PER 53-10-3 PAGE 12-17.  (M)
